# SDR REXA2014092801004

- Difficulty date: September 28, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 15,689 hours, 15,331 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT CHARGING LIGHT INOPERATIVE.  R & R BATTERY IAW CMM 25-60-02 PN ON OFF P4-01-0021.
